MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI TUBE WITH STYLET, ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-7361
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided.The returned sample device was examined and infused with water showing that the tubing had signs of damages (tear/hole).There were external dent marks identified after the sample was inspected under magnification just below the y-connector.The area where the uneven surface appeared jagged and/or wrinkled.The tubing was cut to view the inside surface of the tubing.Once the tubing was opened, under magnification, there were lines and indentations in the inner walls of the tubing.Root cause could not be determined.All information reasonably known as of 14-apr-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.
 
Event or Problem Description
It was reported the nasogastric (ngt) was placed in theatre on (b)(6) 2024.The tube started leaking within hours after feeding commenced on 26-jul-2024.A pinhole identified on the tube just below the y-adapter.The feed was held as a result of the leaking tube and ngt removed on (b)(6) 2024.There was no reported injury.

Brand Name
CORFLO NG/NI TUBE WITH STYLET, ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24903757
Report Number9611594-2026-00217
Device Sequence Number9827400
Product Code KNT
UDI-Device Identifier00350770460802
UDI-Public(01)00350770460802
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7361
Device Catalogue Number42-7361
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight67 KG